# SDR SWIA200515500

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 1,627 hours, 1,100 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUD LIMITER FAULT.   REPLACED NR 1 RUDDER LIMITER ACTUATOR IAW CRJ MM 27-25-03.  OPERATIONAL CHECK GOOD, PN DL2428M9, SNOFF 0534.
